MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454520
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please note: as gore was unable to determine which device was responsible for the proximal endoleak and which device was responsible for the distal endoleak, this report is being sent to capture the reintervention on the distal device.The reintervention on the proximal device was reported on mfr report 2017233-2019-00369.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include, but are not limited to, endoleak.
 
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular repair of a descending thoracic aortic aneurysm using two conformable gore® tag® thoracic endoprostheses.On (b)(6) 2017, a proximal type i endoleak was identified.On the same day, a procedure to treat the proximal type i endoleak was performed (this was reported on mfr report 2017233-2019-00369).Details of the treatment was not reported to gore.During the procedure, a distal type i endoleak was also discovered.On (b)(6) 2018, an intervention was performed to treat the distal type i endoleak, whereby endoanchors were placed.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8781166
Report Number2017233-2019-00516
Device Sequence Number19492666
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue NumberTGU454520
Device Lot Number13253027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ON (B)(6) 2015: TGU454515/12815933
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight87